Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 5, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 29, 2013, 2:44 PM CST for Adair County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 2:44 PM CST (20:44 UTC)
- Expired
- Jan 29, 2013, 3:30 PM CST
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 2:48 PM CST | TSTM WND DMG | 2 W Short, OK | SEVERAL LARGE OAK TREES AND A POWER POLE DOWN |
| Jan 29, 2:48 PM CST | TSTM WND DMG | 4 W Short, OK | TREE AND POWER LINE DAMAGE - BELFONT AREA |
| Jan 29, 3:01 PM CST | TORNADO | 3 Nw Natural Dam, AR | SPOTTER REPORTED A TORNADO ... DUAL-POL RADAR DATA SUGGESTED DEBRIS IN THE AIR ... EMERGENCY MANAGER REPORTED TREES DOWN. |
| Jan 29, 3:32 PM CST | TORNADO | 2 W Elkins, AR | NWS TULSA SURVEY TEAM CONFIRMED AN EF-1 TORNADO. PARTIAL ROOF DAMAGE ON SEVERAL HOMES...SEVERAL BARNS/CHICKEN HOUSES DESTROYED...NUMEROUS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:26 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
630 WUUS54 KTSA 292044 SVRTSA ARC033-143-OKC001-135-292130- /O.NEW.KTSA.SV.W.0005.130129T2044Z-130129T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 244 PM CST TUE JAN 29 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS WASHINGTON COUNTY IN NORTHWEST ARKANSAS * UNTIL 330 PM CST * AT 241 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF SHORT...MOVING NORTHEAST AT 60 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SHORT... NATURAL DAM...LEE CREEK...DEVILS DEN STATE PARK...STRICKLER... LINCOLN...BLACKBURN...PRAIRIE GROVE...BRENTWOOD...WEST FORK... FARMINGTON...GREENLAND AND FAYETTEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE. && LAT...LON 3615 9424 3595 9395 3548 9456 3557 9474 TIME...MOT...LOC 2044Z 224DEG 56KT 3558 9458 $$
2 follow-up statements
428 WWUS54 KTSA 292113 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 PM CST TUE JAN 29 2013 OKC001-135-292123- /O.CAN.KTSA.SV.W.0005.000000T0000Z-130129T2130Z/ SEQUOYAH OK-ADAIR OK- 313 PM CST TUE JAN 29 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR AND NORTHEASTERN SEQUOYAH COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF ADAIR AND SEQUOYAH COUNTIES...AND THEREFORE...THE WARNING HAS BEEN CANCELLED. LAT...LON 3566 9436 3573 9448 3615 9424 3595 9395 TIME...MOT...LOC 2113Z 225DEG 45KT 3578 9430 $$ ARC033-143-292130- /O.CON.KTSA.SV.W.0005.000000T0000Z-130129T2130Z/ CRAWFORD AR-WASHINGTON AR- 313 PM CST TUE JAN 29 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR WASHINGTON AND NORTHWESTERN CRAWFORD COUNTIES... AT 309 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ODELL...MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DEVILS DEN STATE PARK...STRICKLER...BLACKBURN...HOGEYE...PRAIRIE GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK...WOOLSEY...WEST FORK...BRENTWOOD... WALNUT GROVE...GREENLAND...BLACK OAK...SULPHUR CITY...DURHAM... ARNETT...FARMINGTON...FAYETTEVILLE AND HICKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3566 9436 3573 9448 3615 9424 3595 9395 TIME...MOT...LOC 2113Z 225DEG 45KT 3578 9430 $$
880 WWUS54 KTSA 292125 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 325 PM CST TUE JAN 29 2013 ARC033-143-292135- /O.EXP.KTSA.SV.W.0005.000000T0000Z-130129T2130Z/ CRAWFORD AR-WASHINGTON AR- 325 PM CST TUE JAN 29 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND NORTHWESTERN CRAWFORD COUNTIES EXPIRES AT 330 PM CST... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM. LAT...LON 3566 9436 3573 9448 3615 9424 3595 9395 TIME...MOT...LOC 2125Z 225DEG 45KT 3588 9417 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 11:28 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Jan 29, 11:28 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1128 AM CST TUE JAN 29 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. WIDESPREAD ONGOING CONVECTION WILL CONTINUE TO IMPACT ALL TERMINALS THROUGH MID AFTERNOON...WITH A GRADUAL CLEARING AND RISING FLIGHT CONDITIONS ACROSS NE OK. STORMS WILL CONTINUE TO IMPACT SE OK / WESTERN AR INTO THE EARLY EVENING...BEFORE PUSHING FURTHER EAST INTO ARKANSAS. STRONG NORTHWESTERLY WINDS WILL FOLLOW A COLD FRONT SOUTHWARD THROUGH THE AREA TONIGHT...WITH MVFR CEILINGS LIKELY TO OVERSPREAD MANY OF THE TERMINALS BY MORNING. && .PREV DISCUSSION... /ISSUED 531 AM CST TUE JAN 29 2013/ DISCUSSION... FOR THE 12Z TAFS... STRONG THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA TODAY... GENERALLY FROM WEST TO EAST... AFFECTING ALL TAF SITES. ALTHOUGH THE WORST CONDITIONS FORECAST ARE MVFR... WORSE CONDITIONS COULD BE POSSIBLE IF A STRONG CELL HAPPENS TO MOVE DIRECTLY ACROSS A TAF SITE. STRONG GUSTY WINDS ARE FORECAST AT ALL TAF SITES. THESE MAY BECOME DIRECTIONALLY VARIABLE AND STRONGER NEAR STORMS. PREV DISCUSSION... /ISSUED 235 AM CST TUE JAN 29 2013/ DISCUSSION... UNSEASONABLY MILD CONDITIONS THIS MORNING AHEAD OF STRONG UPPER TROUGH...WHICH WILL IMPACT THE REGION TODAY. ATMOSPHERE WILL CONTINUE TO DESTABILIZE AHEAD OF SYSTEM WITH STRONG FORCING DEVELOPING BY SUNRISE AS 100+ KNOT JET SPREADS OVER AREA. SHOWERS/THUNDERSTORMS WILL DEVELOP AHEAD OF FRONTAL BOUNDARY/DRY LINE ACROSS NORTHEAST OKLAHOMA WEST OF HIGHWAY 75 WITH STORMS INCREASING IN COVERAGE. ALTHOUGH THESE STORMS MAY INITIALLY BE SLIGHTLY ELEVATED...STRONG LOW LEVEL WIND FIELDS WILL SUPPORT A LIMITED TORNADO THREAT. STORMS WILL BECOME MORE LINEAR IN NATURE BY THIS AFTERNOON WITH LARGE HAIL/DAMAGING WINDS POSSIBLE AS CONVECTIVE LINE MOVES INTO SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS. A FEW ISOLATED THUNDERSTORMS COULD ALSO DEVELOP AHEAD OF LINE ACROSS FAR SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS WITH A BRIEF WINDOW OF ENHANCED LOW LEVEL WINDS WHICH COULD SUPPORT THE THREAT FOR ISOLATED TORNADOES. THIS AREA WILL ALSO SEE THE BEST CHANCE FOR SEVERE WEATHER...PRIMARILY IN THE STRONGER BOW SEGMENTS/MESO- CYCLONES AS QLCS SWEEPS THROUGH BY LATE AFTERNOON/EARLY EVENING. THE SEVERE WEATHER THREAT SHOULD END BY MID EVENING AS DRY LINE SHIFTS EAST WITH COLD FRONT PUSHING SOUTHEAST OF INTERSTATE 44 BY THIS TIME. COLD/BREEZY CONDITIONS EXPECTED INTO WEDNESDAY AS TIGHT PRESSURE GRADIENT REMAINS BEHIND DEPARTING SYSTEM. ANOTHER REINFORCING SHOT OF COLDER AIR EXPECTED ON THURSDAY AND TO A LESSER EXTENT AGAIN ON SATURDAY WITH A SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEKEND AS SURFACE HIGH SHIFTS EAST. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 35 46 28 / 90 20 10 0 FSM 75 43 50 28 / 90 60 10 0 MLC 71 38 49 29 / 80 20 10 0 BVO 55 34 43 21 / 100 30 10 0 FYV 68 35 42 25 / 90 60 10 0 BYV 68 36 41 25 / 90 60 10 0 MKO 71 36 47 26 / 90 20 10 0 MIO 68 34 41 25 / 80 40 10 0 F10 70 36 47 29 / 80 20 10 0 HHW 74 40 53 30 / 90 30 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Jan 29, 12:58 PM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CST TUE JAN 29 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CST TUE JAN 29 2013
...SEVERE WEATHER THREAT CONTINUES THROUGH MID EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OF A FAYETTEVILLE TO MCALESTER LINE.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...PORTIONS OF NORTHEAST OKLAHOMA...AND ALSO WESTERN
ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND
INTO THE MID EVENING HOURS...BEFORE PUSHING FURTHER EASTWARD
INTO CENTRAL ARKANSAS. LOCALLY HEAVY RAINFALL HAS ALREADY
FALLEN ACROSS PORTIONS OF NORTHEAST OKLAHOMA...AND ADDITIONAL
LOCALLY HEAVY RAINS ARE LIKELY ACROSS PORTIONS OF WESTERN
ARKANSAS THROUGH THIS EVENING. FLOODING OF LOW LYING AREAS IS
POSSIBLE.
THE SEVERE WEATHER THREAT WILL CONTINUE THIS AFTERNOON AND
EVENING...AND SHIFT EASTWARD AS THE STORMS ADVANCE. THE
EXPECTED SCENARIO IS THAT STORMS BECOME STRONGER THROUGH THE
AFTERNOON HOURS...WITH THE FAVORED AREA FOR SEVERE WEATHER
BEING SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
WIND FIELDS ALOFT ARE STRONG AND ANY SUSTAINED UPDRAFT WILL
HAVE POTENTIAL TO CREATE DAMAGING WINDS AND POSSIBLY QUARTER
SIZE HAIL. ADDITIONALLY...LOW LEVEL WIND SHEAR WILL BE
SUFFICIENTLY STRONG TO WARRANT A RISK OF TORNADOES...THOUGH
THIS RISK WILL QUICKLY SHIFT FURTHER EASTWARD BY EARLY EVENING.
GUSTY SOUTH WINDS WILL PRECEDE THE COLD FRONT WHICH IS CURRENTLY
ALONG INTERSTATE 44. A STRONGER PUSH OF COLD AIR WILL INCREASE
NORTHWESTERLY WINDS OVERNIGHT INTO WEDNESDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
STRONG NORTHWESTERLY WINDS WILL PREVAIL ON WEDNESDAY...WITH GUSTY
CONDITIONS CONTINUING ON THURSDAY. THE RECENT RAINFALL WILL HELP
ALLEVIATE IMMEDIATE FIRE WEATHER CONCERNS...HOWEVER FINE FUELS
SUCH AS GRASSES WILL CURE QUICKLY AND ANY WILDFIRES COULD SPREAD
QUICKLY WITH THESE WINDS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jan 29, 1:02 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CST TUE JAN 29 2013
OKZ062-063-067-068-291930-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
102 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND EASTERN WAGONER
AT 103 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
SEQUOYAH STATE PARK...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY...
PEGGS...WAGONER...MURPHY...LOCUST GROVE...ROSE AND SEQUOYAH STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3631 9522 3617 9487 3582 9522 3589 9540
TIME...MOT...LOC 1903Z 209DEG 55KT 3593 9526Special weather statement, Jan 29, 1:27 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CST TUE JAN 29 2013
OKZ058-062-063-068-292015-
CHEROKEE OK-DELAWARE OK-MAYES OK-OTTAWA OK-
127 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
DELAWARE...SOUTHEASTERN MAYES AND SOUTHWESTERN OTTAWA
AT 127 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ROSE...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...LEACH...CHLOETA...ZENA...
CLEORA...GROVE...BERNICE...FAIRLAND...ROSE...DISNEY...TIFF CITY...
BERNICE STATE PARK...LAKE EUCHA STATE PARK AND HONEY CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9461 3649 9462 3647 9461 3614 9493
3618 9512 3678 9491
TIME...MOT...LOC 1927Z 214DEG 55KT 3621 9499Special weather statement, Jan 29, 1:29 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE JAN 29 2013
OKZ073>075-292015-
HASKELL OK-LATIMER OK-PITTSBURG OK-
129 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...EASTERN PITTSBURG AND LATIMER
AT 129 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HIGGINS...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...KINTA...WILBURTON...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...QUINTON AND ROBBERS CAVE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3478 9555 3522 9541 3499 9494 3468 9537
3468 9538
TIME...MOT...LOC 1929Z 213DEG 55KT 3480 9542Special weather statement, Jan 29, 2:03 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CST TUE JAN 29 2013
OKZ072-074-292045-
HASKELL OK-SEQUOYAH OK-
203 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 203 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MCCURTAIN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...KEOTA...
KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...BRUSHY...SHORT...MARBLE
CITY AND BRUSHY LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3557 9448 3535 9474 3535 9477 3532 9482
3529 9482 3520 9493 3507 9504 3518 9521
3563 9489
TIME...MOT...LOC 2003Z 215DEG 64KT 3519 9505Special weather statement, Jan 29, 2:04 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST TUE JAN 29 2013
OKZ062-063-067-068-292045-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
204 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND EASTERN WAGONER
AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF OKAY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
HULBERT...LOST CITY...PEGGS...OKAY...LOCUST GROVE...ROSE AND SEQUOYAH
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3620 9478 3581 9516 3581 9525 3586 9538
3633 9509
TIME...MOT...LOC 2005Z 214DEG 48KT 3587 9525Special weather statement, Jan 29, 2:42 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CST TUE JAN 29 2013
ARZ010-019-OKZ069-072-292115-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
242 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 242 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SHORT...MOVING NORTHEAST AT 70 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...HICKS...UNIONTOWN...ODELL...
WALNUT GROVE...TUTTLE...HARMON...FAYETTEVILLE...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...WOOLSEY...CLYDE...CANEHILL...SULPHUR CITY...
BLACK OAK...GREENLAND...RHEA...VINEY GROVE...SAVOY...WHEELER...
NATURAL DAM...LEE CREEK...DEVILS DEN STATE PARK AND PRAIRIE GROVE
BATTLEFIELD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3550 9453 3559 9473 3615 9435 3615 9433
3618 9432 3602 9394
TIME...MOT...LOC 2042Z 219DEG 59KT 3557 9461The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:53 AM CST | Special Weather Statement | TSA | Washington | 37 min |
| Jan 29, 4:46 AM CST | Special Weather Statement | TSA | Pawnee | 29 min |
| Jan 29, 6:52 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 53 min |
| Jan 29, 7:43 AM CST | Special Weather Statement | TSA | Osage, Pawnee, Washington | 62 min |
| Jan 29, 7:57 AM CST | Severe Thunderstorm Warning | TSA | Osage | 33 min |
| Jan 29, 8:04 AM CST | Severe Thunderstorm Warning | TSA | Osage, Washington | 26 min |
| Jan 29, 8:28 AM CST | Special Weather Statement | TSA | Nowata, Washington | 32 min |
| Jan 29, 8:31 AM CST | Special Weather Statement | TSA | Osage | 29 min |
| Jan 29, 8:38 AM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Washington | 67 min |
| Jan 29, 12:56 PM CST | Special Weather Statement | TSA | Latimer | 34 min |
| Jan 29, 1:02 PM CST | Special Weather Statement | TSA | Cherokee | 28 min |
| Jan 29, 1:27 PM CST | Special Weather Statement | TSA | Delaware | 48 min |
| Jan 29, 1:29 PM CST | Special Weather Statement | TSA | Latimer | 46 min |
| Jan 29, 2:03 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Jan 29, 2:04 PM CST | Special Weather Statement | TSA | Cherokee | 41 min |
| Jan 29, 2:51 PM CST | Tornado Warning | TSA | Adair, Sequoyah | 39 min |
| Jan 29, 5:19 PM CST | Special Weather Statement | TSA | LeFlore | 41 min |
| Jan 29, 5:59 PM CST | Areal Flood Advisory | TSA | LeFlore | 2 hr |
| Jan 29, 2:42 PM CST | Special Weather Statement | TSA | Washington | 33 min |
| Jan 29, 3:29 PM CST | Special Weather Statement | TSA | Madison | 46 min |
| Jan 29, 4:01 PM CST | Severe Thunderstorm Warning | TSA | Carroll | 29 min |
| Jan 29, 4:15 PM CST | Severe Thunderstorm Warning | TSA | Carroll | 15 min |
| Jan 29, 4:51 PM CST | Severe Thunderstorm Warning | TSA | Franklin, Madison | 39 min |
| Jan 29, 4:55 PM CST | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 50 min |
| Jan 29, 5:42 PM CST | Severe Thunderstorm Warning | TSA | Franklin | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.